# SDR IPXA2021012364769

- Difficulty date: January 6, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53980388204
- Condition: Cracked
- Location: Fr77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C MAIN CARGO COMP FLOOR LEVEL AHEAD OF FRAME 77 RT HAS CRACK.  REMOVED AND REPLACED WEB, IAW SRM 51-40-21.
